Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A complete extremal distance problem on open Riemann surfaces


Authors: A. Marden and B. Rodin
Journal: Bull. Amer. Math. Soc. 72 (1966), 326-328
DOI: https://doi.org/10.1090/S0002-9904-1966-11517-3
MathSciNet review: 0212181
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null sets, Acta Math. 83 (1950), 101-129. MR 36841
  • 2. A. Marden and B. Rodin, Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings, Acta Math. (to appear). MR 203003
  • 3. E. Reich, On radial slit mappings, Ann. Acad. Sci. Fenn. Ser. A 296 (1961), 1-12. MR 125957
  • 4. E. Reich and S. Warschawski, On canonical conformal maps on regions of arbitrary connectivity, Pacific J. Math. 10 (1960), 965-985. MR 117339
  • 5. E. Reich and S. Warschawski, Canonical conformal maps onto a circular slit annulus, Scripta Math. 25 (1960), 137-146. MR 121490
  • 6. K. Strebel, Die extremale Distanz zweier Enden einer Riemannschen Fläche, Ann. Acad. Sci. Fenn. Ser. A 179 (1955), 1-21. MR 68643
  • 7. K. Strebel, A remark on the extremal distance of two boundary components, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 842-844. MR 68644


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11517-3

American Mathematical Society